Went to Dr today with stomach pains, diarrhea, and small red spots on upper body only about 10 of them. Dr said I have gastritis and gave me zantac 75. ok but about the small red spots he said could be something fair skinned people get what i forget or he said it could be something to do with Liver. What does this mean exactly? Please any help is appreciated. Was gonna do blood tests but he said with an upset stomach it would come back abnormal anyways. Thanks.
I hag my gallbladder removed about six months ago and it didn't fix the extreme nausea, but it did give me liver spots...and I'm only 22. If this is what you have...they will start out red....and maybe turn a light brown, but may turn all the way almost white. You might notice they come in groups or not. You may even notice them coming and going in different areas of your body. My gastroenterologist told me it was because of the liver enzymes switching levels because of my surgery.
If you are concerned that the spots you have may be "telangiectasias" (fancy word for the small red spots associated with liver problems).....tell your doctor that you would like a blood test. (Specifically a "Liver Panel" or "Liver Function Test"). This is a simple test, where they draw a small amount of blood out of your arm. They analyze the blood for liver enzymes. They generally look at 5 things (in your blood sample) to see if you should be concerned about your liver: .....ALT (also called SGPT).....AST (also called SGOT).....Alkaline Phosphatase.....Bilirubin.....and Albumin.
This is a very simple test.
Hope this helps.
If you have the blood test done, and the levels appear abnormal, they will probably want to re-test you in a few weeks. (To see if there is any change.)
It's also important to let your doctor know (when you have the test done) about any medications, herbs, or alcohol that you have taken. (Even "over-the-counter" medications, such as Tylenol, etc.)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.